# SDR FDEA201702020340

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP AFT HINGE, FLAP SIDE, PIVOT OUTBD HOLE BORE FOUND CORRODED.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS IAW CMM 57-52-03.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-132706 D, PART 4, STEP 2 & 3.
